ResearcherID Thomson Reuters  

Andreev, Nikolai N
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: S-5146-2016
Other Names: Andreev, Nikolay; Andreev, Nikolay N.; Andreev, Nikolai; Andreev, Nikolai N.
URL: http://www.researcherid.com/rid/S-5146-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Lanoratory of Popularization and Promotion of Mathematics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Journal Vestnik opytnoi fiziki i elementarnoi matematiki (VOFEM) Herald of Experimental Physics and Elementary Mathematics : open access digital archive
 Author(s): Andreev, N. N.; Arnold, V. D.; Busev, V. M.; et al.
 Source: Physics-Uspekhi Volume: 57 Issue: 7 Pages: 726-727 Published: 2014
 Times Cited: 0
 DOI: 10.3367/UFNe.0184.201407j.0789
added
22-Nov-17
2.  Title: Mathematical Etudes: A Russian Tradition in New Form
 Author(s): Andreev, N. N.; Dolbilin, N. P.; Konovalov, S. P.; et al.
 Source: Mathematical Intelligencer Volume: 36 Issue: 3 Pages: 47-52 Published: 2014
 Times Cited: 0
 DOI: 10.1007/s00283-014-9467-z
added
22-Nov-17
3.  Title: Mathesis publications archive
 Author(s): Andreev, N. N.; Koksharov, R. A.
 Source: Physics-Uspekhi Volume: 57 Issue: 7 Pages: 728-729 Published: 2014
 Times Cited: 0
 DOI: 10.3367/UFNe.0184.201407k.0790
added
22-Nov-17
4.  Title: Nikolai Petrovich Dolbilin (on his 70th birthday)
 Author(s): Andreev, N. N.; Buchstaber, V. M.; Garber, A. I.; et al.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 1 Pages: 181-182 Published: 2014
 Times Cited: 0
 DOI: 10.1070/RM2014v069n01ABEH004884
added
22-Nov-17
5.  Title: "Mathematical Etudes" - a new form of tradition
 Author(s): Andreev, N. N.
 Source: Russian Mathematical Surveys Volume: 64 Issue: 4 Pages: 785-786 Published: 2009
 Times Cited: 0
 DOI: 10.1070/RM2009v064n04ABEH004639
added
22-Nov-17
6.  Title: A minimal design of order 11 on the 3-sphere
 Author(s): Andreev, N. N.
 Source: Mathematical Notes Volume: 67 Issue: 3-4 Pages: 417-424 Published: 2000
 Times Cited: 6
 DOI: 10.1007/bf02676396
added
22-Nov-17
7.  Title: Letter to the editor
 Author(s): Andreev, N. N.; Konyagin, S. V.; Popov, A. Y.
 Source: Mathematical Notes Volume: 68 Issue: 3-4 Pages: 415 Published: 2000
 Times Cited: 0
 DOI: 10.1007/bf02674568
added
22-Nov-17
8.  Title: A spherical code
 Author(s): Andreev, N. N.
 Source: Russian Mathematical Surveys Volume: 54 Issue: 1 Pages: 251-253 Published: 1999
 Times Cited: 6
added
22-Nov-17
9.  Title: Extremum problems for functions with small support
 Author(s): Andreev, N. N.; Konyagin, S. V.; Popov, A. Y.
 Source: Mathematical Notes Volume: 60 Issue: 3-4 Pages: 241-247 Published: 1996
 Times Cited: 4
 DOI: 10.1007/bf02320360
added
22-Nov-17
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: